# SDR SWAA2022111766766

- Difficulty date: November 1, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 19,961 hours, 9,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727D+6 TO BS767 RBL21.5 WL156 / [01] ATTACHED PHOTO AND UPDATED MEASUREMENT TABLE STEP 20;[02] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727H+5' REMOVED 0.020' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[03] UPDATED MEASUREMENT TABLE.;[04] VERIFIED CORRECTIVE ACTION #2;[05] UPDATED MEASUREMENT TABLE.;[06] VERIFIED MEASUREMENT TABLE;[07] REMOVED R/H FLOOR TO SIDEWALL SUPPORT AT BS 727 TO 767 PER SRM 51-40-02-0G-0;[08] LOCATED AND DRILLED NEW R/H FLOOR TO SIDEWALL SUPPORT BS 727 TO 767 PER SRM 51-40-05-0G-0; AND DWG 146A7500. OK TO INSTALL;[09] VERIFIED CORRECTIVE ACTION 8.;[10] INSTALLED R/H FLOOR TO SIDEWALL SUPPORT AT BS 727 TO 767 PER SRM 51-40-02-0G-0; AND DWG 146A7500;[11] VERIFIED MEASUREMENT TABLE.;[12] VERIFIED CORRECTIVE ACTION 11.
